# SDR AALA20050769

- Difficulty date: November 22, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS IN FORWARD CEILING AT ENTRY, SERVICE DOOR AND COCKPIT INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS IN FORWARD CEILING AT ENTRY, SERVICE DOOR AND COCKPIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
